Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Prone to bladder infections, not urinating post sex, tingling sensation. Cause of worry?

I get bladder infections very easily and it was due to me not peeing after sex. I haven t Had one in a while. I have sex daily and I am scared sometimes after I have sex because I only pee a little bit and it tingles. Is that something to worry about. Also I dot have health insurance what are some things I could do If I do end up getting one again? Thank you
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query
You are not passing urine after sex.Pl note that it is not necessary that you will pass urine after sex.You will pass urine only when there is a sizable amount of urine in your bladder .So do not give too much importance to this finding.If you do not have insurance you can certainly go for it.You can confirm Urinary infection only by getting your Urine examined microscopically.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor